EconPapers    
Economics at your fingertips  
 

The Model Specification Problem from a Probabilistic Reduction Perspective: Discussion

George Davis

American Journal of Agricultural Economics, 2001, vol. 83, issue 5, 1177-1180

Date: 2001
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1111/0002-9092.00263 (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oup:ajagec:v:83:y:2001:i:5:p:1177-1180

Access Statistics for this article

American Journal of Agricultural Economics is currently edited by Madhu Khanna, Brian E. Roe, James Vercammen and JunJie Wu

More articles in American Journal of Agricultural Economics from Agricultural and Applied Economics Association Contact information at EDIRC.
Bibliographic data for series maintained by Oxford University Press ().

 
Page updated 2021-10-13
Handle: RePEc:oup:ajagec:v:83:y:2001:i:5:p:1177-1180